Cookies?
Library Header Image
LSE Research Online LSE Library Services

On the uniqueness of solutions to linear programs

Appa, Gautam (2002) On the uniqueness of solutions to linear programs. Journal of the Operational Research Society, 53 (10). pp. 1127-1132. ISSN 0160-5682

Full text not available from this repository.
Identification Number: 10.1057/palgrave.jors.2601320
Item Type: Article
Official URL: http://www.palgrave-journals.com/jors/index.html
Additional Information: © 2002 Operational Research Society
Subjects: Q Science > QA Mathematics
Sets: Research centres and groups > Management Science Group
Departments > Management
Date Deposited: 16 Oct 2008 11:31
Last Modified: 06 Jun 2012 17:16
URI: http://eprints.lse.ac.uk/id/eprint/17200

Actions (login required)

View Item View Item